Just a quick note to say hi! Hi Alanas. I read your messages with interest. I have been on Effexor for 4 weeks, and am already tapering off. Too many horror stories. I get stiff necks and headaches too. I will only take 37.5 per day, then if I want to get off will do what you did, go with 20 of prozac. Who needs to feel worse when this stuff is supposed to make you feel better!! Your messages were intelligently written, and well-followed up. You are the only person who has provided consistent updates. I hope you are fine now. Best of luck
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.